# SDR AUS20011217

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 37571981
- Condition: Failed
- Location: Autopilot
- Part time: 43,413 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) UPPER YAW DAMPER COMPUTER FAULTY.
